# SDR 08FDEA00269

- Difficulty date: January 21, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A30302525
- Condition: Corroded
- Location: Bs 3090-3143
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, SUPERFICIAL CORROSION BETWEEN FR 54.3 AND 55, STGR 52LH.  CORROSION WAS REWORKED IN ACCORDANCE WITH SRM 51-74-10 WITH A MAXIMUM DEPTH OF 0.013".   REWORK AUTHORIZED PER FEDEX EA 6-5310-115316.
